Citation: LingamYoni. "Tantric Combo: An Experience with MDMA, Sildenafil (Viagra) & Cannabis (exp2699)". Erowid.org. Oct 5, 2000. erowid.org/exp/2699
My partner and I have been experimenting with Ecstasy in our Tantric Practice. As men who have done X know, it is difficult, if not impossible, to get or maintain an erection under it's influence. I obtained a prescription for viagra on the web and experimented with it alone first to assess a proper dosage. I found 50mg to be a strong dose for a virile male. I got quite hard and could feel that this might be close to a proper dosage to offset the X effect. My Shakti and I went off into the woods after preparing ourselves with the appropriate 24 hour fast and meditation about what we hoped to accomplish with our work.
First, we both ate moderately strong pot cookies. At the same time I took 40mg of Viagra. I took a slightly lower dosage so I wouldn't obliterate the softer, more sensual side of the X experience. 30 minutes later, Shakti and I took our first 125mg dose of X. The effects of the Viagra and cookies came on at about the same time as we ingested the X. The effects of the X started to come on in about 20-30 minutes. We had by that time removed all of our clothes and had begun our practice. We had oral sex for about 20 minutes and then I decided to move into full penetration while I was still very firm. The experience was phenomenal.
It was such a joy to have the heightened awareness and sensitivity of the X and pot combine with the viagra in such a way as to be able to make love fully and completely and with no effort. Shakti was very happy also, as you can imagine. This was the first time that we had been able to have full and complete sex while on X. Thank you Pfizer.
We took a booster dose of X about 1.5 hours into it which both served to heighten our sensitivity and soften my Lingam. Although there was still plenty of firmness left to continue our activities. It is a combination I highly recommend and plan to continue exploring with my most willing partner.
As a footnote, I did read a couple of accounts of Priapism occurring from this combination. For the layman (no pun intended), this is when your Lingam gets hard for too long (over 4 hours can damage the Lingam. My guess is that those folks way overdid it with the Viagra. While I didn't get any specifics about it, I'd guess they did 100+mg Viagra for this to have happened. A word to the wise...Do both substances seperately to understand how they affect your body and then combine them conservatively in order to avoid the eternal and painful hard-on syndrome.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.